# SDR HEER20190830230

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 19,634 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450111B
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SHELL ASSEMBLY WAS FOUND TO BE CORRODED - OUTER SKIN AND OUTER CORNER SKIN.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED FOR FAA APPROVAL.  THE FORWARD SHELL ASSEMBLY WILL THEN BE REPAIRED IN ACCORDANCE WITH THE FAA-APPROVED REPAIR DATA.
